Stochastic Perturbation of Optical Solitons for the Concatenation Model with Power-Law of Self-Phase Modulation Having Multiplicative White Noise

Authors

  • Ahmed H. Arnous Department of Physics and Engineering Mathematics, Higher Institute of Engineering, El-Shorouk Academy, Cairo, Egypt
  • Anjan Biswas Department of Mathematics and Physics, Grambling State University, Grambling, LA-71245, USA https://orcid.org/0000-0002-8131-6044
  • Yakup Yildirim Department of Computer Engineering, Biruni University, Istanbul-34010, Turkey
  • Ali Saleh Alshomrani Mathematical Modeling and Applied Computation (MMAC) Research Group, Center of Modern Mathematical Sciences and their Applications (CMMSA), Department of Mathematics, King Abdulaziz University, Jeddah-21589, Saudi Arabia

DOI:

https://doi.org/10.37256/cm.5120244107

Keywords:

solitons, concatenation, power-law, stochastic, perturbations, Kudryashov

Abstract

Addressing the concatenation model, this paper explores the incorporation of power-law self-phase modulation and spatio-temporal dispersion, in addition to the chromatic dispersion. The inclusion of the white noise effect, along with deterministic Hamiltonian perturbation terms of arbitrary intensity, is also examined. Two integration approaches are applied to recover the soliton solutions, leading to the observation that the white noise effect remains confined to the phase component of these solutions.

Downloads

Published

2024-02-01

How to Cite

1.
Arnous AH, Biswas A, Yildirim Y, Alshomrani AS. Stochastic Perturbation of Optical Solitons for the Concatenation Model with Power-Law of Self-Phase Modulation Having Multiplicative White Noise. Contemp. Math. [Internet]. 2024 Feb. 1 [cited 2024 Feb. 27];5(1):567-89. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/4107

Most read articles by the same author(s)